Posted by: panther | 2008/06/25

Space Muffin addiction

Doc, i'm heavily dependant on dagga muffins, i bake them & have one everyday just after lunch & whenever on weekends, i've been on them since 2005, i've tried quitting but it only lasted about 2 weeks & i hated the way i felt when i was off them, i become VERY irritable without one, i haven't been violent though, i've become so dependant on them such that i won't begin my workout or study without them, i haven't noticed any side effects but am well aware of the long term effects, i can't remember what it's like to be sober, i need help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Panther
People usually use drugs like dagga because they have underlying anxiety or depression symptoms or just have a type of personality that stresses easily. So taking dagga is actually "selfmedication". The problem is that these drugs are not always safe or healthy to take. The next step would be to see a psychologist to evaluate you and to make a diagnosis if possible, and to teach you some stress management techniques. I also think you should see a GP and ask them to put you onto medication (usually something like Aropax). You can use Aterax for acute irritability and panicky feelings. Please try to avoid anything containing -azepine or -azepam as these are very addictive and should only be used for very short periods. Do not try to do this on your own as it is very difficult and people often feel that they should "pull themselves together" and then feel discouraged when they fail to come of the drugs. Please let me know how it goes?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Panther | 2008/07/07

i have made arrangements to see a psychologist, i'll let you know how it goes.

Reply to Panther

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.